# SDR UIEA2025071100916

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 67,470 hours, 30,095 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN, A CRACK NOTED ON STAB HORIZ AT STA 101.9, 9.05" FROM AFT SPAR.  ACCOMPLISHED PERMANENT REINFORCING REPAIR EXTERNAL DOUBLER AT L/H HORIZONTAL STABILIZER LOWER SKIN STA 101.9, 9.05" FROM AFT SPAR, MATERIAL USED: DOUBLER REPAIR (2024-T3 0.080) AND FILLER (2024-T3 0.063) IAW B737 SRM 55-10-01-2R-11, REPAIR 11 REV 23. THIS IS CATEGORY B REPAIR. NO FURTHER DEFECTS NOTED.
